# SDR VNAA202112131111

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 16,015 hours, 14,509 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K5680
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST NUMBER 3 HYD SYSTEM ON APPROACH INTO CLE. THEY FOLLOWED THE QRH AND LANDED WITH FLAPS 20. THEY DECLARED AN EMERGENCY. THEY DID NOT BRACE. THEY DID ROLE TRUCKS, AND NEEDED TO BE TOWED OFF THE RUNWAY. HYD 3 LOW / HYD PUMP 3A CAUTION MSGS IN CRUISE, LOST ALL FLUID IN HYD 3 SYSTEM, 3B PUMP KEEPS TURNING ON AND OFF / REMOVED AND REPLACED SYSTEM 3A PUMP IAW CRJ 700 AMM 29-12-03-000/400-801. OPS AND LEAK CHECK GOOD.
